Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Reply
 
Thread Tools
Old 03-31-2010, 04:26 PM   #1  
Junior Member
Thread Starter
 
GiGi09's Avatar
 
Join Date: Mar 2010
Location: Montreal, Quebec, Canada
Posts: 4

S/C/G: 145/137/115

Height: 5'3

Default Anti-psychotics and Weight Gain

I have been on Seroquel and Risperdal for one year and I have gained 20 pounds over that suffering year though I ate almost nothing. I ate very little and still gained weight but at that time, I didn't exercise. Now, I have stopped taking these medication and I'm on Abilify and Zeldox. I exercise regularly now and I have lost about 8 pounds so far.

Does anyone know how to lose the weight caused by medication? Is that water retention weight? How can I lose that weight off? Thank you.
GiGi09 is offline   Reply With Quote
Reply

Related Topics
Thread Thread Starter Forum Replies Last Post
Maintainers Chat - Week of March 12 - 18 Meg Living Maintenance 66 04-06-2007 07:36 PM


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 09:56 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.